# SDR 2003UALA00775

- Difficulty date: October 15, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 52,537 hours, 5,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME STA 740 APPROX. RBL 51 HAS DENT IN THE HORIZONTAL FLANGE OF THE CHORD.   MAJOR REPAIR ACCOMPLISHED. INSTALLED NESTED ANGLE REPAIR.
